MAUDE Adverse Event Report: ARTHREX, INC. SUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. SUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number SUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that a ar-4068-25tr suture lasso tip broke off inside of the joint.This occurred during an unknown procedure.The fragment was fully retrieved.There was no patient effect reported.No additional information provided.

Brand Name
SUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13333331
Report Number1220246-2022-04304
Device Sequence Number5516312
Product Code LXH
UDI-Device Identifier00888867031449
UDI-Public00888867031449
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberSUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT
Device Catalogue NumberAR-4068-25TR
Device Lot Number923896699
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2022
Initial Report FDA Received Date01/24/2022
Date Device Manufactured09/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown